IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 648 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4057    
    Printed129    
    Emailed9    
    PDF Downloaded253    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 CASE REPORT
Year : 2010  |  Volume : 42  |  Issue : 4  |  Page : 240-242

Rifampicin-induced thrombocytopenia


1 Department of TB and Chest Diseases, S.N. Medical College, Agra - 282 002, India
2 Department of Pharmacology, GSVM Medical College, Kanpur - 208 002, India

Correspondence Address:
Ajay Kumar Verma
Department of TB and Chest Diseases, S.N. Medical College, Agra - 282 002
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.68432

Rights and Permissions

In the treatment of tuberculosis there are special therapeutic problems related to adverse effects of drugs, compliance to treatment, and microbial resistance. Thrombocytopenia is an uncommon but potentially fatal adverse effect of certain anti-tubercular drugs when the incriminating drug is taken by a susceptible individual. We report a case of rifampicin-induced thrombocytopenia, which although rare, needs attention.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow